MathSciNet Relay Station
MathSciNet bibliographic data
MR2264870 46L05 (47B48)
Mathieu, Martin Towards a non-selfadjoint version of Kadison's theorem. Ann. Math. Inform. 32 (2005), 87–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement